# SDR DALA2021022401087

- Difficulty date: February 24, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 62,622 hours, 8,192 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3312 -ATB- DUE TO LANDING GEAR WOULD NOT RETRACT ALONG WITH GREEN SYSTEM HYDRAULICS FAULT.  CORRECTIVE ACTION: JACKED AIRCRAFT.  RETRACTED AND EXTENDED MAIN GEARS WITH GREEN SYSTEM.  NO DEFECTS NOTED.  RAN ENGINES.  CYCLED FLIGHT CONTROLS.  (4795508)
